The Annals of Mathematical Statistics

Bounds on the Expectation of a Convex Function of a Multivariate Random Variable

Albert Madansky

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 3 (1959), 743-746.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706203

Digital Object Identifier
doi:10.1214/aoms/1177706203

Mathematical Reviews number (MathSciNet)
MR107337

Zentralblatt MATH identifier
0090.11203

JSTOR
links.jstor.org

Citation

Madansky, Albert. Bounds on the Expectation of a Convex Function of a Multivariate Random Variable. Ann. Math. Statist. 30 (1959), no. 3, 743--746. doi:10.1214/aoms/1177706203. https://projecteuclid.org/euclid.aoms/1177706203


Export citation